# SDR ASAA2013120612290

- Difficulty date: December 6, 2013
- Submitted: January 3, 2014
- Operation: Air carrier
- Aircraft: N778AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25110
- Aircraft time: 63,208 hours, 35,930 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 6546579568
- Condition: Corroded
- Location: Bs 1088-1116
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU COMPARTMENT ON RT WEB ANGLE BETWEEN TWO CUTOUTS HAS CORROSION ON AFT END.  ACFT GROUNDED. R & R SUPPORT ANGLE IAW SRM 51-40-02.
